Does The Medicine In Asthma Inhalers Such As The New Albuterol Cause Hyper Activity Or An Anxiousness?

Question

Asked by michelle

Does The Medicine In Asthma Inhalers Such As The New Albuterol Cause Hyper Activity Or An Anxiousness?

Answer

Great question.

I'm assuming you are referring to the ever popular Albuterol (Ventolin) inhaler. If that is correct, then the answer is yes. Hyperactivity, especially in children, is a common side effect. I often say that you can tell when a breathing treatment with Ventolin helps a kid because he'll be running around the room. Anxiety has also been linked to both asthma and Ventolin type medicines. Jitteriness is another. You can see for yourself via this link. Actually that link says nervousness, yet I think that and anxiety are the same thing. I use Albuterol, and I can confirm these side effects. Yet it's much better than being short of breath, that's for sure.